# SDR 0622200603

- Difficulty date: June 22, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N362FC
- Make and model: Boeing 747-200B
- Aircraft serial: 22304
- Aircraft time: 83,900 hours, 18,660 cycles
- System (JASC): 2760 · Drag Control System
- Part: Rivet
- Part number: MS20470D6
- Condition: Sheared
- Location: Rt Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM MIA, AILERONS DURING MANUAL CLIMB APPEARED HEAVY AND WERE BINDING.  ALTITUDE 350/AUTOPILOT A & B NORMAL.  DURING DESCENT AUTOPILOT A&B TURN RATE NORMAL.  AUTOPILOT C EXCESSIVE TURN RATES IN BOTH LEFT AND RIGHT TURNS.  NOTICE MINOR VIBRATION DURING TURNS.  RETURNED TO MIA WITHOUT INCIDENT.  FOUND RT SPOILER DIFFERENTIAL CTRL QUADRANT SHEAR RIVETS.  REPLACED IAW MM 27-61-07, SYSTEM OPS CHECK OK IAW MM 27-11-00 AND 27-61-00.  PERFORMED BITE TEST ON AUTOPILOT C ROLL COMPUTER IAW MM 77-13-01, OPS CHECK OK ON GROUND.  AIRCRAFT RETURNED TO SERVICE.
